# SDR SWAA2024071110643

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 21,784 hours, 11,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EXTERIOR EMERGENCY EXIT LIGHT INOP<[01] R&R?D RT AFT EXTERIOR EMERGENCY EXIT LAMP PER REF AMM 33-51-04. OPS CHECK GOOD
